# SDR GTIA2021042235695

- Difficulty date: April 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 6,577 hours, 2,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 & R2 DOOR ASSIST BOTTLE BELOW PRESSURE RANGE-SERVICED L2 & R2 DOOR ASSIST BOTTLE TO ALLOWABLE PRESSURE RANGE. IAW AMM 52-10-00.
